Please use this identifier to cite or link to this item:
Title: On the number of solutions of the equation Rx2 + Sy2 = 1 (mod N)
Authors: Barua, Rana
Jhanwar, Mahabir Prasad
Keywords: Congruences
Number of solutions
Randomized algo- rithm
Jacobi and Legendre symbols
Issue Date: 2010
Publisher: Indian Statistical Institute
Citation: Sankhya : The Indian Journal of Statistics , v.72, Series A, no.1, p.226-236
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
SA -72- 1-2010-PP. 226-236.pdf123.03 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.